# SDR E4EB2016111400002

- Difficulty date: May 31, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HAS CORROSION AROUND FASTENERS AND VORTEX GENERATORS AT CENTER SPAR BETWEEN XW 408 AND XW 485.28-49.
